Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Some Ridge Regression estimator for the zero-inflated Poisson model
Linnéuniversitetet, Ekonomihögskolan (FEH), Institutionen för nationalekonomi och statistik (NS). (Statistik)ORCID-id: 0000-0002-3416-5896
2013 (Engelska)Ingår i: Journal of Applied Statistics, ISSN 0266-4763, E-ISSN 1360-0532, Vol. 40, nr 4, s. 721-735Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

The zero inflated Poisson regression model is very common when analysing economic data that comes in the form of non-negative integers since it accounts for excess zeros and overdispersion of the dependent variable. However, a problem often encountered when analyzing economic data that has not been addressed for this model is multicollinearity. This paper proposes ridge regression estimators and some methods of estimating the ridge parameter k for the non-negative model. A simulation study has been conducted to compare the performance of the estimators. Both mean squared error (MSE) and mean absolute error (MAE) are considered as performance criterion. The simulation study shows that some estimators are better than the commonly used maximum likelihood estimator and some other ridge regression estimators. Based on the simulation study and an empirical application, some useful estimators are recommended for the practitioners.

Ort, förlag, år, upplaga, sidor
2013. Vol. 40, nr 4, s. 721-735
Nationell ämneskategori
Sannolikhetsteori och statistik Ekonomi och näringsliv
Forskningsämne
Statistik
Identifikatorer
URN: urn:nbn:se:lnu:diva-23179DOI: 10.1080/02664763.2012.752448ISI: 000316390500004Scopus ID: 2-s2.0-84875806498OAI: oai:DiVA.org:lnu-23179DiVA, id: diva2:580495
Tillgänglig från: 2012-12-21 Skapad: 2012-12-21 Senast uppdaterad: 2019-08-07Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltextScopus

Sök vidare i DiVA

Av författaren/redaktören
Shukur, Ghazi
Av organisationen
Institutionen för nationalekonomi och statistik (NS)
I samma tidskrift
Journal of Applied Statistics
Sannolikhetsteori och statistikEkonomi och näringsliv

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 99 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf